Q. My heart suddenly starts beating fast but reports are normal. Can you help?

Answered by Dr. Sagar Ramesh Makode and medically reviewed by iCliniq medical review team.

 

New
Do you have a question on Abnormal Heart Rate or Atrial Fibrillation? We have medical experts to help you right away. Ask a Doctor Now »
 

Hello doctor,

My heart suddenly starts beating very fast from the last three years. My echo and ECG are always normal. Nowadays, I can feel the chest pain and some kind of picking in my right arm. My thyroid test is also normal. I do not know what to do. Doctors here do not know what my actual problem is. Can you please help me?


Related Questions:
Will having 130 bpm during exercise increase the risk of stroke in heart patient?
What are the symptoms of atrial fibrillation?
Can implantable cardioverter defibrillator cause AFib?
 

Dr. Sagar Ramesh Makode
MBBS., MD, GENERAL MEDICINE ., DM, CARDIOLOGY(SENIOR RESIDENT
Cardiology, General Medicine, Internal Medicine

Hello,

Welcome to icliniq.com.

This can be cardiac arrhythmia like PSVT (paroxysmal supraventricular tachycardia) or atrial fibrillation, in which heart rate suddenly goes up and also suddenly decreases.

  1. How much is your hemoglobin?
  2. Have you ever counted your pulse rate during the episodes?
  3. Have you undergone Holter monitoring?

Usually, ECG is normal as it is usually done between the episodes. ECG done during episodes will show abnormality. It is better if you can upload your ECG and echo reports for an opinion.

Is there any stress or anxiety associated with or prior to the increase in heart rate.

Until the time your evaluation is complete, you can continue Concor (Bisoprolol). If none of the above is successful then last option is an electrophysiological study which is an invasive test which can diagnose and treat the arrhythmia permanently in most of the cases.

Hope this helps you and get back with some more information.

For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist

 
 
Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.

Related Questions & Answers


I feel as if my heart is pounding irregularly. Can it be atrial fibrillation?
Query: Hello doctor, I am a 46 year old female. My blood pressure is low normal. I have never had any heart issues except palpitations when pregnant 10 years ago. They did a cardiac ultrasound at that time, which was normal. Just over a week ago, I started feeling, intermittently during the day, as if my ...  Read Full »
Dr. Rishu
Cardiologist

Answer: Hello, Welcome to icliniq.com. I have gone through your detailed narration and understand your concerns. The ECG (electrocardiogram) recordings are clearly suggestive of atrial fibrillation (AF) and there is no doubt about it. The P-wave is absent and the rhythm is irregular. Both are suggestive of...  Read Full »
 
No more painful bouts of AFib. Can this be due to the stopping of Bisoprolol?
Query: Hello doctor,I am a 65-year-old male who has until recently been playing tennis regularly. I have been on beta blockers for about 15 years, first on 50 mg Atenolol and then on 10 mg Bisoprolol. They lowered my pulse rate to about 60 but then about three years ago I started to get AFib...  Read Full »
Dr. Rishu
Cardiologist

Answer: Hello, Welcome to icliniq.com. Atrial fibrillation (also called AFib or AF) is a quivering or irregular heartbeat (arrhythmia) that can lead to blood clots, stroke, heart failure and other heart-related complications. Normally, your heart contracts and relaxes to a regular beat. In atrial fibrill...  Read Full »
 
What will happen if I take Potassium chloride tablet without the need?
Query: Hi doctor,I was not prescribed by my doctor to have Potassium chloride tablet. But, I had one tablet per day for the past two days. Is it fine to take? What will be the side effect? Please help.  Read Full »
Dr. Rishu
Cardiologist

Answer: Hi, Welcome to icliniq.com. Potassium chloride tablet should not be taken without monitoring. Serum potassium level should be done once in every three days. Hyperkalemia (elevated level of potassium) is a very dangerous thing. It can precipitate many sorts of arrhythmias (abnormal heart b...  Read Full »
 
 

Ask your health query to a doctor online?
 
Ask a Doctor Online »
* guaranteed answer within 4 hours.
 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Most Viewed


Is it possible to cure my respiratory allergy and throat infection with some medicine?
Hi doctor, I am suffering from nose block, throat pain, fever, occasional running nose, and headache. I am taking Nasaf ...Read more »
Can inhaling enamel paint residual fumes cause health issues?
Hello doctor, I (66 years, 145 lbs) am using a can of enamel paint in my basement. Total of 1 to 2 minutes. Had a mask ...Read more »
Arthritis in Its Many Forms
Arthritis is defined as the inflammation of a joint. There are various types of arthritis and despite their similarities ...Read more »